Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/57515
Title: Асимптотические разложения нерегулярно растущих интегралов
Other Titles: Asymptotic expansions for the integral of non-regular growth
Authors: Малютіна, Т.І.
Keywords: асимптотика інтегралів
інтеграл Фур'є
асимптотична формула
теорема Рімана-Лебега
asymptotics of integrals
Fourier integral
asymptotic formula
theorem of Riemann-Lebesgue
Issue Year: 1999
Publisher: Харківський університет
Citation: Малютина, Т. И. Асимптотические разложения нерегулярно растущих интегралов [Текст] / Т. И. Малютина// Вісник Харківського університету. Серія Математика, прикладна математика і механіка. - 1999. - № 458. - С. 177-184.
Abstract: Вивчається поведінка при r→∞ інтегралів ∫_a^b f(t)exp(i ln rt)dt. Такі інтеграли представляють нерегулярно зростаючі цілі функції. У випадку σ>1 маємо аналогію з класичним інтегралом Фур'є.
∫_a^b f(t)exp(i ln rt)dt are investigated. These integrals represent the irregularly growing entire functions. If σ> 1 we have an analogy with the classical Fourier integral.
URI: http://essuir.sumdu.edu.ua/handle/123456789/57515
Type: Article
Appears in Collections:Наукові видання (ННІ БТ)

Views
Other5
Germany1
United Kingdom1
Italy2
Ukraine4
Downloads
China1
Germany1


Files in This Item:
File Description SizeFormatDownloads 
Maliutina_Asymptotic_expansions_integrals.pdf1.75 MBAdobe PDF2Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.